# SDR ASAA2019031028574

- Difficulty date: March 10, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 45,665 hours, 13,563 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT OF FOG RIGHT PACK LIGHT ILLUMINATED FOLLOWED QRH AND RESET TRIP RIGHT PACK LIGHT WENT OUT ONLY TO RE-ILLUMINATE SEVERAL MINUTES LATER. FOLLOWED QRH CLOSED ISOLATION VALVE AND TURNED OFF RIGHT PACK. GROUNDED - YES. C/W FIM 21-53 TASK 818 OPERATED RIGHT PACK AND PERFORMED BITE TEST NO FAULTS FOUND. PACK LIGHT FOR RIGHT PACK DID NOT ILLUMINATE PERFORMED GROUND VERIFICATION OF RIGHT PACK/ZONE TEMP CONTROLLER REF FIM 21-62 TASK 801 NO DEFECTS NOTED AT THIS TIME.
